EconPapers    
Economics at your fingertips  
 

Approximately Cubic n-Derivations on Non-archimedean Banach Algebras

F. Habibian (), R. Bolghanabadi and M. Eshaghi Gordji ()
Additional contact information
F. Habibian: Semnan University
R. Bolghanabadi: Research Group of Nonlinear Analysis and Applications (RGNAA)
M. Eshaghi Gordji: Semnan University

Chapter Chapter 18 in Nonlinear Analysis, 2012, pp 317-328 from Springer

Abstract: Abstract Let n>1 be an integer, let be an algebra, and let X be an A-module. An additive map is called an n-derivation if $$D\bigl(\varPi^n_{i=1}a_i\bigr)=D(a_1)a_2 \cdots a_n+a_1D(a_2)a_3\cdots a_n+\cdots+ a_1a_2\cdots a_{n-1}D(a_n) $$ for all . We investigate the Hyers–Ulam–Rassias stability of cubic n-derivations from non-archimedean Banach algebras into non-archimedean Banach modules.

Keywords: Non-archimedean Banach algebra; Non-archimedean Banach module; Cubic functional equation; Hyers–Ulam–Rassias stability; 39B52; 39B82; 46H25 (search for similar items in EconPapers)
Date: 2012
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-3498-6_18

Ordering information: This item can be ordered from
http://www.springer.com/9781461434986

DOI: 10.1007/978-1-4614-3498-6_18

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-3498-6_18